# SDR DHL2007750503

- Difficulty date: August 13, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 39,009 hours, 21,645 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Dented
- Location: Bs 1243
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK DISCREPANCY, LT TORQUE BOX UPPER WEB HAS 2 DENTS AT APPROX STA 1243.  CUTOUT DAMAGED AREA TWO 4" DIM IAW B727 SRM 51-40-2 FIG 1.  FAB REPAIR DOUBLERS TWO 7075-T6 .040 PO NR 9005551 6.5"DIA AND 4  NUT PLATE CHANNEL DIA 1" BY 6" IAW B727 SRM 51-40-2 FIG 1 AND 53-10-2 FIG 6.  INSTALLED DOUBLERS IAW B727 SRM 51-30-2.
